Napredna pretraga

Pregled bibliografske jedinice broj: 887216

Clozapine-induced paralytic ileus : Case report


Šarac, Helena; Henigsberg, Neven; Bagarić-Krakan, Lucija
Clozapine-induced paralytic ileus : Case report // Psychiatria Danubina, 27 (2015), 3; 284-286 (recenziran, članak, stručni)


Naslov
Clozapine-induced paralytic ileus : Case report

Autori
Šarac, Helena ; Henigsberg, Neven ; Bagarić-Krakan, Lucija

Izvornik
Psychiatria Danubina (0353-5053) 27 (2015), 3; 284-286

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, stručni

Ključne riječi
Clozapine ; Paralitic ileus

Sažetak
Clozapine is an atypical antipsychotic drug with minimal extrapyramidal toxicity, used in the management of patients who are unresponsive or intolerant to at least two different antipsychotics (McEvoy et al. 2006). Ileus is a rare but life-threatening side-effect of clozapine treatment (Palmer et al. 2008). The largest study investigating risk factors of ileus in psychotic patients showed that increasing age and treatment with higher dosage of clozapine were associated with an increased risk of fatal ileus (Nielsen & Meyer 2012). The treatment of clozapine-induced ileus comprises of discontinuation with potential rechallenge of the drug (Palmer et al. 2008). We describe here a patient with treatmentresistant depressive psychosis and extrapyramidal symptoms, who developed paralytic ileus shortly after the initiation of clozapine.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove
Medicinski fakultet, Zagreb,
Klinički bolnički centar Zagreb

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • Social Science Citation Index (SSCI)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus
  • MEDLINE